Follow
Seth Sullivant
Seth Sullivant
Distinguished Professor of Mathematics, North Carolina State University
Verified email at ncsu.edu - Homepage
Title
Cited by
Cited by
Year
Lectures on algebraic statistics
M Drton, B Sturmfels, S Sullivant
Springer Science & Business Media, 2009
5982009
Algebraic statistics
S Sullivant
American Mathematical Soc., 2018
2322018
Toric ideals of phylogenetic invariants
B Sturmfels, S Sullivant
Journal of Computational Biology 12 (4), 457-481, 2005
2172005
Trek separation for Gaussian graphical models
S Sullivant, K Talaska, J Draisma
1222010
Algebraic factor analysis: tetrads, pentads and beyond
M Drton, B Sturmfels, S Sullivant
Probability Theory and Related Fields 138, 463-493, 2007
1172007
Sequential importance sampling for multiway tables
Y Chen, IH Dinwoodie, S Sullivant
1122006
Global identifiability of linear structural equation models
M Drton, R Foygel, S Sullivant
1032011
Toric fiber products
S Sullivant
Journal of Algebra 316 (2), 560-577, 2007
1032007
Finite Gröbner bases in infinite dimensional polynomial rings and applications
CJ Hillar, S Sullivant
Advances in Mathematics 229 (1), 1-25, 2012
992012
A finiteness theorem for Markov bases of hierarchical models
S Hoşten, S Sullivant
Journal of Combinatorial Theory, Series A 114 (2), 311-321, 2007
992007
Combinatorial secant varieties
B Sturmfels, S Sullivant
Pure Appl. Math. Q. 2 (3), 867891, 2006
972006
Phylogenetic algebraic geometry
N Eriksson, K Ranestad, B Sturmfels, S Sullivant
Projective varieties with unexpected properties 237, 255, 2005
962005
Gröbner bases and polyhedral geometry of reducible and cyclic models
S Hoşten, S Sullivant
Journal of Combinatorial Theory, Series A 100 (2), 277-301, 2002
912002
Compressed polytopes and statistical disclosure limitation
S Sullivant
Tohoku Mathematical Journal, Second Series 58 (3), 433-445, 2006
902006
Identifiable reparametrizations of linear compartment models
N Meshkat, S Sullivant
Journal of Symbolic Computation 63, 46-67, 2014
692014
Geodesics in CAT (0) cubical complexes
F Ardila, M Owen, S Sullivant
Advances in Applied Mathematics 48 (1), 142-163, 2012
692012
Combinatorial symbolic powers
S Sullivant
Journal of Algebra 319 (1), 115-142, 2008
692008
Polyhedral conditions for the nonexistence of the MLE for hierarchical log-linear models
N Eriksson, SE Fienberg, A Rinaldo, S Sullivant
Journal of Symbolic Computation 41 (2), 222-233, 2006
692006
Markov models for accumulating mutations
N Beerenwinkel, S Sullivant
Biometrika 96 (3), 645-661, 2009
682009
Toric geometry of cuts and splits
B Sturmfels, S Sullivant
Michigan Math. J. 57, 689709, 2008
672008
The system can't perform the operation now. Try again later.
Articles 1–20